# SDR DALA2020092703184

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 13,211 hours, 4,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16 Fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT ROW 16 FED EMERGENCY ISLE LIGHT INOPERATIVE.  REMOVED AND REPLACED 16 FED EMERGENCY FLOOR PROX LIGHT, PER B737 AMM 33-51.  OPERATIONS CHECK NORMAL.
